Journal article icon

Journal article

STABILITY OF STRONGLY CONTINUOUS REPRESENTATIONS OF ABELIAN SEMIGROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02570822

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATISCHE ZEITSCHRIFT
Volume:
209
Issue:
1
Pages:
75-88
Publication date:
1992-01-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Source identifiers:
10681
Pubs id:
pubs:10681
UUID:
uuid:13b17398-8685-41d1-a121-224b9b0888b5
Local pid:
pubs:10681
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP